# SDR C77A20151001001

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766406
- Condition: Corroded
- Location: Fuselage
- Part time: 21,536 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 14 UPPER FLANGE, REF ETD2015-170-088972A & FIGURES FOR DAMAGE DIMENSIONS & LOCATIONS.  BECAUSE THE FLOOR CROSSBEAM FRAME 14 IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-213 1 IAW ANAC DER FORM ATTACHED.  REF TASK 53-10-027-0001, INTERNAL GVI THRESHOLD OF 25,202 FC, INTERVAL OF 25,202 FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-213 UNDER WO 1964951.
